# SDR MWEA001129

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59114033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 76 UPPER SURFACE 3 INCHES FORWARD OF REPAIR DOUBLER HAS A .25 INCH SKIN CRACK BETWEEN RIVETS.  FABRICATED AND INSTALLED REPAIR DOUBLER.
